# SDR ABXA20200724152

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,527 hours, 33,376 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM EICAS AND MASTER WARNING ILLUMINATED ON TAKEOFF, ABORTED TAKEOFF AT 60 KNOTS. AIRCRAFT WAS GROUNDED.
